English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782422      Online Users : 246
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8881

Title: On the Systems of Constrained Competitive Equilibrium Theorems
Authors: L. J. Lin
Contributors: 數學系
Date: 2001-08
Issue Date: 2011-05-10T06:46:48Z
Publisher: Elsevier Science
Abstract: We consider the constrained competitive equilibrium problum with two families of players such that each family may not have the same number of players. We establish the existence of a solution of our equilibrium problum.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 47(1):637-648
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback